American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R60) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Yuri Bakhtin, Eric Cator and Konstantin Khanin. Space-time stationary solutions for the Burgers equation. J. Amer. Math. Soc. 27 (2014) 193-238.
Abstract, references, and article information
View Article: PDF

[2] M. Balázs, J. Quastel and T. Seppäläinen. Fluctuation exponent of the KPZ/stochastic Burgers equation. J. Amer. Math. Soc. 24 (2011) 683-708. MR 2784327.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1